# SDR GTIA2024033138033

- Difficulty date: March 30, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,621 hours, 5,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT BELOW 10000 FT ON DESCENT FOUL ODOR DETECTED IN COCKPT + CABIN -PERFORMED LEVEL B REMOVAL OF CONTAMINATION OF ECS IAW AMM 21-00-00-615-803A. OPS CHECK GOOD. NO ODORS PRESENT AT THIS TIME. AS PRECATIONARY R/R RECIRCULATION FILTERS IAW AMM 21-21-41. A/C OK FOR CONTINUED SERVICE.
